# SDR CALA0000845

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO COMPARTMENT LEFT LOWER SIDEWALL Z-CHANNEL FORWARD OF LOAD BAR HAD A 12 INCH CRACK AND PUNCTURE ON LT LOWER SIDEWALL TRIM PLATE.  AN INTERIM REPAIR HAD PREVIOUSLY BEEN INSTALLED IAW ECRA 5320-00164 AND PLACED ON A DIP.  A PERMANENT REPAIR WAS INSTALLED BY REMOVING THE CHANNEL AND INSTALLING A NEW ONE IAW SRM 51-31-01.
